Numerical Solution of a Pile Problem - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles International Journal of Apllied Mathematics Year : 2008

Numerical Solution of a Pile Problem


In this work, we are interested in the numerical solution of a nonlinear partial differential equation modeling the displacement of a pile in a multi-layer ground. In the first part, the module of the ground is assumed to be constant by layer and the considered model is linear. The computation of the analytical solution requires the calculation of a great number of coefficients. Hence, a domain decomposition method is proposed where each layer is assumed to be a sub-domain. On the other hand, the problem is solved using a discretization by finite differences method. For the nonlinear model, the existence of a solution is established. The discrete problem is then solved numerically using a Newton type method.
No file

Dates and versions

hal-01582641 , version 1 (06-09-2017)


  • HAL Id : hal-01582641 , version 1


Rajae Aboulaich, Frédéric Guyomarc'H, Mohammed Ziani. Numerical Solution of a Pile Problem. International Journal of Apllied Mathematics, 2008, 21 (3), pp.395-407. ⟨hal-01582641⟩
133 View
0 Download


Gmail Facebook X LinkedIn More